Alert archive / Michigan / Tornado Warnings in 2008
Tornado Warning 11, NWS Gaylord, MI
NWS Gaylord, MI issued this tornado warning at Jun 12, 2008, 10:31 PM EDT for Missaukee County, Wexford County, Michigan. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2008, 10:31 PM EDT (02:31 UTC)
- Expired
- Jun 12, 2008, 11:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
Counties Missaukee County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 80 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 11:02 PM EDT | HAIL 0.75 | Manton, MI | |
| Jun 12, 11:02 PM EDT | HAIL 0.88 | Cadillac, MI | |
| Jun 12, 11:35 PM EDT | HAIL 0.88 | Cadillac, MI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 9:35 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 2.5 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1300 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KAPX 130232
TORAPX
MIC113-165-130330-
/O.NEW.KAPX.TO.W.0011.080613T0231Z-080613T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
1031 PM EDT THU JUN 12 2008
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* TORNADO WARNING FOR...
WEXFORD COUNTY IN NORTHERN LOWER MICHIGAN...
MISSAUKEE COUNTY IN NORTHERN LOWER MICHIGAN...
* UNTIL 1130 PM EDT
* AT 1027 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED NEAR HOXEYVILLE...OR 14 MILES WEST OF CADILLAC...MOVING
NORTHEAST AT 46 MPH.
* LOCATIONS IMPACTED INCLUDE...
MITCHELL STATE PARK...
MEAUWATAKA...
CADILLAC...
LUCAS...
MANTON...
MCBAIN...
JENNINGS...
LAKE CITY...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 4417 8578 4426 8582 4451 8532 4451 8486
4451 8485 4417 8485 4416 8495
TIME...MOT...LOC 0231Z 243DEG 40KT 4423 8564
$$3 follow-up statements
000
WWUS34 KAPX 130242
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1042 PM EDT THU JUN 12 2008
MIC113-165-130330-
/O.CON.KAPX.TO.W.0011.000000T0000Z-080613T0330Z/
WEXFORD MI-MISSAUKEE MI-
1042 PM EDT THU JUN 12 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR
MISSAUKEE AND WEXFORD COUNTIES...
AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED NEAR BOON...OR 9 MILES WEST OF CADILLAC...MOVING
NORTHEAST AT 35 MPH.
* THIS STORM WILL BE NEAR...
MITCHELL STATE PARK AROUND 1050 PM EDT...
MEAUWATAKA AND CADILLAC AROUND 1055 PM EDT...
MANTON AROUND 1110 PM EDT...
JENNINGS AROUND 1115 PM EDT...
6 MILES NORTHWEST OF LAKE CITY AROUND 1120 PM EDT...
MOREY AROUND 1125 PM EDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 4417 8578 4426 8582 4451 8532 4451 8486
4451 8485 4417 8485 4416 8495
TIME...MOT...LOC 0242Z 237DEG 24KT 4426 8558
$$000
WWUS34 KAPX 130251
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1051 PM EDT THU JUN 12 2008
MIC113-165-130330-
/O.CON.KAPX.TO.W.0011.000000T0000Z-080613T0330Z/
WEXFORD MI-MISSAUKEE MI-
1051 PM EDT THU JUN 12 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR
MISSAUKEE AND WEXFORD COUNTIES...
AT 1047 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED NEAR BOON...OR 8 MILES WEST OF CADILLAC...MOVING
NORTHEAST AT 35 MPH.
* THIS STORM WILL BE NEAR...
CADILLAC AROUND 1100 PM EDT...
10 MILES NORTHWEST OF LUCAS AROUND 1105 PM EDT...
JENNINGS AND MANTON AROUND 1110 PM EDT...
MOREY AND LAKE CITY AROUND 1120 PM EDT...
STITTSVILLE AND 9 MILES WEST OF MOORESTOWN AROUND 1130 PM EDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 4417 8578 4426 8582 4451 8532 4451 8486
4451 8485 4417 8485 4416 8495
TIME...MOT...LOC 0251Z 241DEG 30KT 4428 8553
$$000
WWUS34 KAPX 130306
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
1105 PM EDT THU JUN 12 2008
MIC113-165-130330-
/O.CON.KAPX.TO.W.0011.000000T0000Z-080613T0330Z/
WEXFORD MI-MISSAUKEE MI-
1105 PM EDT THU JUN 12 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR
MISSAUKEE AND WEXFORD COUNTIES...
AT 1104 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED NEAR MEAUWATAKA...OR 11 MILES NORTH OF CADILLAC...
MOVING NORTHEAST AT 35 MPH.
* THIS STORM WILL BE NEAR...
MANTON AROUND 1115 PM EDT...
9 MILES NORTHWEST OF JENNINGS AROUND 1120 PM EDT...
11 MILES NORTHWEST OF LAKE CITY AROUND 1125 PM EDT...
6 MILES NORTHWEST OF MOREY AROUND 1130 PM EDT...
AT 1104 PM EDT...DIME SIZE HAIL WAS REPORTED IN MANTON WITH THIS
STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION
TO PROTECT LIFE AND PROPERTY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
LAT...LON 4417 8578 4426 8582 4451 8532 4451 8486
4451 8485 4417 8485 4416 8495
TIME...MOT...LOC 0305Z 237DEG 24KT 4440 8549
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this tornado warning went out at Jun 12, 7:10 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Jun 12, 7:10 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 710 PM EDT THU JUN 12 2008 .AVIATION...SLOW MOVING COLD FRONT WILL BRING SHOWERS/THUNDERSTORMS TO ALL TERMINALS OVERNIGHT. MOST WIDESPREAD ACTIVITY EXPECTED TO AFFECT KPLN/KTVC WHERE CIGS/VSBYS SHOULD OCCASIONALLY BE REDUCED TO MVFR LEVELS...WITH POTENTIAL FOR LOCALLY HEAVY RAIN...WHILE KAPN LOOKS TO AVOID PROLONGED PRECIP THRU MUCH OF THE NIGHT. LOW LEVEL WIND SHEAR A CONCERN AT ALL TAF SITES AS 900MB JET CRANKS OVERNIGHT UNDER STRONG WARM ADVECTION REGIME WHILE SFC WINDS DIMINISH TO 12 KNOTS OR LESS. AREAS OF MVFR CIGS EARLY FRIDAY MORNING WITH A FEW LIGHT SHOWERS...WITH VFR CONDITIONS DEVELOPING AT ALL TERMINALS BY THE AFTERNOON. JK && .PREV DISCUSSION... /ISSUED 344 PM EDT THU JUN 12 2008/ DISCUSSION...SEASONABLY DEEP SURFACE LOW IN SOUTHERN MANITOBA. OCCLUDED FRONT RUNS SE TO A WEAK TRIPLE POINT NORTH OF ROCHESTER MN. COLD FRONT EXTENDS SOUTH FROM THERE TO EASTERN IOWA...THEN SW TO OK. WARM FRONT IN CONVOLUTED THANKS TO ONGOING CONVECTION AND MARINE INFLUENCES...BUT EXTENDS ESE TO NORTH OF CHICAGO...THE QUICKLY ZIGS NORTHWARD TO NEAR THE M-55 CORRIDOR ACROSS CENTRAL LOWER MI. AS EXPECTED...WARM ADVECTION-FORCED CONVECTION HAS REALLY GOTTEN CRANKING OVER NORTHERN LAKE MI THIS AFTERNOON. PRECIP TRENDS... INCLUDING THREAT FOR SVR WX AND HEAVY RAIN...ARE THE MAIN ISSUES FOR TONIGHT. TONIGHT...LOADING UP A RICH...JUICY AIRMASS IN NORTHERN IL THIS AFTERNOON...WITH TEMPS PUSHING 90F AND DEW POINTS IN THE UPPER 60S. MLCAPES AROUND 1500J/KG. LOW LEVEL SSW WINDS (30-40KT AT 850MB) ARE DRAWING THIS AIRMASS NORTHWARD...WITH MUCAPES NEAR 1K J/KG ACROSS LAKE MI AND INTO W CENTRAL LOWER MI. THIS ELEVATED INSTABILITY IS FEEDING ONGOING VIGOROUS CONVECTION OVER NORTHERN LAKE MI. INDIVIDUAL STORMS ARE LIFTING RAPIDLY NNE TOWARD PARTS OF EASTERN UPPER MI...WHILE SLOWLY DEVELOPING EASTWARD WITH TIME. MEANWHILE... STRONG CONVECTION CONTINUES TO DEVELOP SPORADICALLY ALONG WI/IL BORDER. ONGOING ACTIVITY OVER LAKE MICH COULD PULSE UP TO NEAR SVR FROM TIME TO TIME...WITH A FAVORABLE OVERLAP OF MUCAPE AND SHEAR (0-6KM BULK SHEAR 40-50KT). HOWEVER...OUR MAIN SVR THREAT WILL INVOLVE WHATEVER GETS GOING BACK TOWARD CHICAGO. CONDITIONS WILL BE FAVORABLE FOR CONVECTION TO BECOME WELL-ORGANIZED...LIFTING NE IN THE FORM OF BOWS AND/OR LEWPY LINE SEGMENTS. BUT...AS MENTIONED EARLIER IN THE DAY...WE NEVER QUITE REACH THE POINT WHERE WE HAVE SURFACE-BASED INSTABILITY. DEW POINTS WILL CLIMB INTO THE MID 60S BY EVENING...BUT BY THEN TEMPS WILL BE FALLING BACK THRU THE 70S. THUS WINDS WILL HAVE SOME WORK TO DO TO GET TO THE GROUND...BUT THAT SHOULD BE VERY DOABLE. THUS STRAIGHT-LINE WINDS ARE THE MAIN THREAT. INDIVIDUAL STORMS WILL BE MOVING RAPIDLY TO THE NE AT 40KT. SOME LOCALIZED HEAVY RAIN WILL OCCUR...THANKS TO BACKBUILDING ON THE SW FLANK OF INDIVIDUAL STORMS. WIDESPREAD HEAVY RAIN IS NOT ANTICIPATED. MIN TEMPS MID 50S NORTH TO NEAR 70 SOUTH. JZ REST OF THE FORECAST (FRIDAY THROUGH NEXT THURSDAY)...THE LONG WAVE TROUGH EVIDENT ON WATER VAPOR LOOP CENTERED TO OUR WEST ACROSS THE GREAT BASIN WILL MEANDER TO THE EAST AND STALL ACROSS EAST CENTRAL CANADA LATER THIS WEEKEND THEN REVERSE COURSE AND HEAD SOUTHEAST EARLY NEXT WEEK. RIDGING MAY THEN TRY TO BUILD INTO THE REGION TOWARD THE END OF THE FORECAST PERIOD. THIS IS EXPECTED TO LEAD TO CONTINUED SHOWERY CONDITIONS AT TIMES OVER THE NEXT FEW DAYS AS WELL AS NORMAL TO SLIGHTLY BELOW NORMAL TEMPERATURES...ESPECIALLY FOR THE EARLY AND MIDDLE PARTS OF NEXT WEEK. THE MAIN FORECAST CONCERNS REVOLVE AROUND POPS THROUGH A MAJORITY OF THE FORECAST. FRIDAY...SURFACE LOW MOVES NORTH NORTHEAST INTO NORTHEAST ONTARIO. THE COLD FRONT OCCLUDES AND DOES NOT APPEAR THAT IT IS EVER QUITE ABLE TO MOVE THROUGH AS THE EASTERN RIDGE HOLDS UP ITS PROGRESS AND A WAVE OF LOW PRESSURE MOVES UP ALONG THE FRONT (ALONG WITH ASSOCIATED DIV-Q). MODELS ALSO LINGER THETA-E RIDGE ACROSS THE REGION SO WILL CONTINUE WITH CATEGORICAL POPS ACROSS THE EAST...LIKELY POPS CENTRAL AND CHANCE POPS ACROSS THE WEST. POTENTIAL FOR SEVERE APPEARS TO BE LIMITED...DUE TO THE LACK OF SURFACE HEATING. BEST CHANCE FOR SEVERE STORMS TO OUR SOUTHEAST BUT ANY AFTERNOON CLEARING WOULD ALLOW FOR STORMS TO TAP INTO 30-35 KT 850 MB WIND AND AROUND 50 KNOT 500 MB WINDS. HIGHS WILL BE TRICKY WITH THE MILD START OFFSET BY EXPECTED ABUNDANT CLOUD COVER. WILL KEEP HIGHS IN THE 70S BUT SOME LOWER 80S POSSIBLE IF CLOUDS DO END UP SCATTERING OUT. FRIDAY NIGHT...MID LEVEL DRY SLOT MOVES INTO THE REGION AS STORM SYSTEM PINWHEELS TO THE NORTH ACROSS WESTERN ONTARIO. THEREFORE...WITH THE EXCEPTION OF POSSIBLE LINGERING SHOWERS/STORMS ACROSS THE SOUTHEAST IN THE EVENING PRECIPITATION FREE CONDITIONS ARE EXPECTED. LOWS RANGING FROM THE LOWER 50S NORTHWEST TO THE UPPER 50S SOUTHEAST. SATURDAY...A BIT OF WRAP AROUND MOISTURE ROTATES SOUTHEAST AS UPPER TROUGH TAKES UP RESIDENCE ACROSS NORTHERN ONTARIO. THIS IN COMBINATION WITH DAYTIME HEATING MAY SPARK A MAINLY AFTERNOON SHOWER OR STORM. HIGHS IN THE 70S. SATURDAY NIGHT...NEARLY ZONAL FLOW ALOFT OPENS THE POSSIBILITY OF MCS DEVELOPMENT UPSTREAM SO WILL EXPAND CHANCE POPS EASTWARD. SUNDAY...LINGERING MOISTURE ALONG WITH AN APPROACHING SURFACE COLD FRONT WILL LEAD TO MORE CHANCE POPS. HIGHS AGAIN EXPECTED TO BE IN THE 70S. MONDAY THROUGH THURSDAY...UPPER LEVEL TROUGH REVERSES COURSE AND HEADS SOUTHEAST TOWARD THE WESTERN GREAT LAKES REGION LIKELY LEADING TO COOLER TEMPERATURES ALONG WITH THE CHANCES FOR SHOWERS FOR AT LEAST MONDAY. NATIONAL GUIDANCE HAS TUESDAY DRY...BUT 12Z ECMWF AND OTHER EXTENDED MODELS WOULD LINGER CHANCES RIGHT INTO TUESDAY AS WELL (BUT WILL NOT ADD IN POPS AT THIS TIME). INCREASING RIDGING/RISING HEIGHTS EXPECTED TO LEAD TO WARMER CONDITIONS BY THE END OF THE WEEK. HIGHS ONLY IN THE MIDDLE 60S TO LOWER 70S MONDAY THROUGH WEDNESDAY THEN BACK INTO THE 70S THURSDAY. SULLIVAN && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LMZ341. LH...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LHZ346>349. LS...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR LSZ321-322. &&
Hazardous weather outlook, Jun 12, 10:00 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1000 PM EDT THU JUN 12 2008 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 131115- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1000 PM EDT THU JUN 12 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS NORTHERN MICHIGAN TONIGHT. SOME OF THESE STORMS MAY BECOME SEVERE OVER NORTHERN LOWER MICHIGAN...PRODUCING TORNADOES AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. SEE ONGOING TORNADO WATCH FOR LATEST INFORMATION. HEAVY RAINFALL IS POSSIBLE OVERNIGHT...ESPECIALLY ALONG AND WEST OF I-75. LOCALIZED RAINFALL TOTALS GREATER THAN 2 INCHES MAY OCCUR BY DAYBREAK FRIDAY. THIS COULD RESULT IN MINOR FLOODING OF LOW LYING OR FLOOD PRONE AREAS. THERE IS A RISK OF RIP CURRENTS ON LAKE HURON BEACHES OF NORTHERN LOWER MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS ACROSS NORTHEAST LOWER MICHIGAN FRIDAY AND FRIDAY EVENING. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. THERE IS ANOTHER THREAT FOR THUNDERSTORMS SATURDAY AFTERNOON THROUGH MONDAY. SEVERE WEATHER IS NOT EXPECTED ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS...PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. JK
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:43 PM EDT | Special Marine Warning | APX | 92 min | |
| Jun 12, 9:18 PM EDT | Tornado Warning | APX | Manistee | 57 min |
| Jun 12, 9:51 PM EDT | Tornado Warning | APX | Wexford | 39 min |
| Jun 12, 10:31 PM EDT | Special Marine Warning | APX | 89 min | |
| Jun 12, 10:36 PM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska, Wexford | 54 min |
| Jun 12, 10:59 PM EDT | Flash Flood Warning | APX | Manistee | 6 hr |
| Jun 12, 11:18 PM EDT | Flash Flood Warning | APX | Wexford | 6 hr |
| Jun 12, 11:23 PM EDT | Tornado Warning | APX | Kalkaska, Missaukee, Wexford | 52 min |
| Jun 12, 11:33 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Missaukee, Roscommon, Wexford | 57 min |
| Jun 12, 11:40 PM EDT | Tornado Warning | APX | Missaukee, Wexford | 50 min |
| Jun 12, 11:53 PM EDT | Special Marine Warning | APX | 97 min | |
| Jun 13, 12:10 AM EDT | Flash Flood Warning | APX | Missaukee | 6 hr |
| Jun 13, 12:39 AM EDT | Severe Thunderstorm Warning | APX | Missaukee, Roscommon | 66 min |
| Jun 13, 1:08 AM EDT | Tornado Warning | APX | Missaukee, Roscommon | 52 min |
| Jun 13, 1:36 AM EDT | Special Marine Warning | APX | 54 min | |
| Jun 13, 1:39 AM EDT | Special Marine Warning | APX | 96 min | |
| Jun 13, 1:45 AM EDT | Severe Thunderstorm Warning | APX | Antrim, Benzie, Grand Traverse, Kalkaska, Manistee, Missaukee and 1 more | 60 min |
| Jun 13, 2:03 AM EDT | Severe Thunderstorm Warning | APX | Missaukee, Ogemaw, Roscommon | 57 min |
| Jun 13, 2:26 AM EDT | Severe Thunderstorm Warning | APX | Crawford, Oscoda, Roscommon | 35 min |
| Jun 13, 3:08 AM EDT | Special Marine Warning | APX | 97 min | |
| Jun 13, 4:40 AM EDT | Special Marine Warning | APX | 95 min | |
| Jun 13, 4:44 AM EDT | Flash Flood Warning | APX | Manistee, Missaukee, Wexford | 6 hr |
| Jun 13, 10:27 AM EDT | Flash Flood Warning | APX | Manistee, Wexford | 6 hr |
| Jun 13, 11:31 AM EDT | River Flood Warning | APX | Wexford | 4 days |
| Jun 13, 3:52 PM EDT | Areal Flood Warning | APX | Manistee, Wexford | 66 hr |
Nearby
Tornado Warnings in Michigan, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.